# SDR FDEA201212054247

- Difficulty date: December 5, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4002148A
- Part serial: A20276
- Condition: Corroded
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 SLAT HAS SPOT AREAS OF CORROSIONS ON THE T/E WEDGE UPPER SURFACE. REPAIRED NR 10 SLAT T/E WEDGE UPPER SURFACE IAW-SRM-51-70-10, REP NR 2.
